# SDR CALA9601502

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.125 INCH CRACK IN STRINGER 18A OUTBOARD FLANGE AT LT SIDE AFT OF BS 940 FRAME.  THE CRACK WAS STOP DRILLED, REPAIR PARTS WERE FABRICATED AND INSTALLED IAW ECRA 5310-03340, SRM 51-10-00 AND BOEING DRAWING 65C27166.
